# SDR CALA2025061105461

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 51,578 hours, 18,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 148A6353128
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR FWD HINGE , FWD FRAME SUPPORT IS CRACKED. REF. AAR N/R:9979216 UPDATED ESFR INFORMATION REMOVED AND REPLACED APU DOOR FWD HINGE FRAME, FWD SECTION, AS PER REF. B737 SRM 51-40-02-0G-0.
